MathSciNet Relay Station
MathSciNet bibliographic data
MR1387082 (97g:16019) 16G20 (16G60)
Unger, Luise The simplicial complex of tilting modules over quiver algebras. Proc. London Math. Soc. (3) 73 (1996), no. 1, 27–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement